# SDR EIA2004164

- Difficulty date: December 3, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 107,423 hours, 26,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 920 LEFT O/B TENSION TIE AFT SIDE CRACKED.  TENSION TIE REPAIRED PER SRM 51-30-02 AND SB 747-53-2371 FIG 3.
